# SDR AALA20000568

- Difficulty date: March 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1660 - SECONDS AFTER TAKEOFF FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE SMELL IN FORWARD GALLEY.  SMELL DISSIPATED ON DESCENT OT LAX.  LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT.  UNABLE TO DUPLICATE SMOKE SMELL.  REPLACED COALESCER BAGS AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
